# SDR V0XD20161116203

- Difficulty date: October 31, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 30,881 hours, 22,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670322701
- Condition: Corroded
- Location: Drain Mast
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD DRAIN MAST BRACKET BETWEEN STRINGERS 24 AND 25R, BS 333 CORRODED. REMOVED AND REPLACED FWD DRAIN MAST BRACKET IAW SRM 51-42-06, AND 51-42-21.
